# SDR UPS02237547

- Difficulty date: December 17, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,006 hours, 29,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI VERTICAL FLANGE OF RT 740 FITTING AT I/B END HAS CORROSION.  REPLACED FITTING IAW UPS EO B727-5310-7477 E AND DWG 65C13724.
